MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number H74938047960130
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the iliac artery.A 9.0x60x135 cm express ld stent balloon was selected for procedure.During the procedure, the stent unintentionally dislodged before reaching the lesion.The physician then released the stent at its current location.The procedure was completed with a different device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Premarket / 510(k) #: k133110, p090003.
 
Additional Manufacturer Narrative
Premarket / 510(k) #: k133110, p090003.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the iliac artery.A 9.0x60x135 cm express ld stent balloon was selected for procedure.During the procedure, the stent unintentionally dislodged before reaching the lesion.The physician then released the stent at its current location.The procedure was completed with a different device.There were no patient complications as a result of this event.It was further reported that the stent was not removed and a mustang balloon was used to treat the lesion.
 
Additional Manufacturer Narrative
Premarket / 510(k) #: k133110, p090003.Device evaluated by mfr: the express ld was returned for analysis.A visual examination of the returned device confirmed that the balloon was not folded and was subjected to positive pressure.Liquid noted inside balloon.A visual examination identified that the device was received with the stent already detached from the balloon material.The detached stent was not returned with the device.No issues were noted with the tip of the device.A visual and tactile examination identified no issues along the length of the device.
 
Event or Problem Description
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the iliac artery.A 9.0x60x135 cm express ld stent balloon was selected for procedure.During the procedure, the stent unintentionally dislodged before reaching the lesion.The physician then released the stent at its current location.The procedure was completed with a different device.There were no patient complications as a result of this event.It was further reported that the stent was not removed and a mustang balloon was used to treat the lesion.The express ld was returned for analysis and investigation was completed on 01sep2025.A visual examination of the returned device confirmed that the balloon was not folded and was subjected to positive pressure.Liquid noted inside balloon.A visual examination identified that the device was received with the stent already detached from the balloon material.The detached stent was not returned with the device.No issues were noted with the tip of the device.A visual and tactile examination identified no issues along the length of the device.
 
Additional Manufacturer Narrative
E1 - updated initial reporter zip/post code.Premarket / 510(k) #: k133110, p090003.Device evaluated by mfr: the express ld was returned for analysis.A visual examination of the returned device confirmed that the balloon was not folded and was subjected to positive pressure.Liquid noted inside balloon.A visual examination identified that the device was received with the stent already detached from the balloon material.The detached stent was not returned with the device.No issues were noted with the tip of the device.A visual and tactile examination identified no issues along the length of the device.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22727595
Report Number2124215-2025-53149
Device Sequence Number8288491
Product Code NIO
UDI-Device Identifier08714729392514
UDI-Public(01)08714729392514(17)270701(10)34345179
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74938047960130
Device Catalogue NumberH74938047960130
Device Lot Number0034345179
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer08/01/2025
09/01/2025
11/09/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date08/29/2025
09/29/2025
12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown